# SDR SWAA2012121210529

- Difficulty date: November 22, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: 6550820
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON ACCESS PANEL 3802R TAIL CONE ACCESS.  REPAIRED ACCESS PANEL 3802R, TAIL CONE ACCESS IAW B737-300 SRM 51-70-07-0G-0.
